# SDR WX0A2020040173497

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N218NV
- Make and model: Airbus A320-214
- Aircraft serial: 1229
- Aircraft time: 47,608 hours, 30,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 830880
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU BATTERY FIN# 10WL FAILED EPSU BAT CAP TEST / REPLACED EPSU BATTERY"
